# SDR SWAA2013011711534

- Difficulty date: January 16, 2013
- Submitted: January 17, 2013
- Operation: Air carrier
- Aircraft: N498WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32480
- Aircraft time: 29,094 hours, 16,892 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Mount
- Part number: 81000
- Condition: Damaged
- Location: Exit Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AISLE OVERWING EXIT LIGHT SIGN MOUNT DAMAGED.  REMOVED AND REPLACED AISLE OVERWING EXIT LIGHT SIGN IAW AMM 33-51-01-960-802.  OPERATIONAL CHECK GOOD.
